# SDR CA070131008

- Difficulty date: January 31, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Braero HS7482A
- Aircraft time: 27,561 hours
- Engine: Rroyce DART5342
- Propeller: Rotol R2124304
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 373Q2277
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) IN CRUISE FLIGHT (30 MINUTES AFTER DEPARTURE THE FLIGHT CREW OBSERVED NR 1 AND NR 2 LOW HYDRAULIC PRESSURE LIGHTS ILLUMINATED. THE FLIGHT CREW RETURNED TO DEPARTURE, USED ALTERNATE MEANS FOR EXTENDING THE LANDING GEAR AND LANDED UNEVENTFUL.  MAINTENANCE FOUND INSUFFICENT FLUID IN THE HYDRAULIC SYSTEM. A LEAK IN HYDRAULIC LINE P/N 373Q2277, CAUSED BY CHAFING WAS FOUND IN THE LT MAIN LANDING GEAR WHEEL WELL.   THE LINE WAS REPLACED, SYSTEM BLEED AND FUNCTION CHECKED OK.   (TC NR 20070131008)
